Nonlinear rotating convection in a sparsely packed porous medium
作者: A. Benerji BabuRagoju RaviS.G. Tagare
作者单位: 1Dept. of Mathematics, National Institute of Technology Warangal, Warangal 506004, A.P., India
2Disha Institute of Management and Technology, Satya vihar, Vidhan Sabha-Chandrakhuri Marg, Raipur 492101, India
刊名: Communications in Nonlinear Science and Numerical Simulation, 2012, Vol.17 (12), pp.5042-5063
来源数据库: Elsevier Journal
DOI: 10.1016/j.cnsns.2012.04.014
关键词: ConvectionBifurcation pointsLandau–Ginzburg type equationsNusselt numberSecondary instabilitiesStability regions of standing and travelling waves
英文摘要: Abstract(#br)We investigate linear and weakly nonlinear properties of rotating convection in a sparsely packed Porous medium. We obtain the values of Takens–Bogdanov bifurcation points and co-dimension two bifurcation points by plotting graphs of neutral curves corresponding to stationary and oscillatory convection for different values of physical parameters relevant to rotating convection in a sparsely packed porous medium near a supercritical pitchfork bifurcation. We derive a nonlinear two-dimensional Landau–Ginzburg equation with real coefficients by using Newell–Whitehead method [16]. We investigate the effect of parameter values on the stability mode and show the occurrence of secondary instabilities viz., Eckhaus and Zigzag Instabilities. We study Nusselt number contribution at the...
全文获取路径: Elsevier  (合作)